Request file

Review/Citation:  BLANC, X., DANCHIN, R., DUCOMET, B., NEČASOVÁ, Šárka. The global existence issue for the compressible Euler system with Poisson or Helmholtz couplings. emJournal of Hyperbolic Differential Equations. /em 2021, 18(1), 169-193. ISSN 0219-8916. E-ISSN 1793-6993

Requested document:  Necasova2.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Here. *